MathSciNet Relay Station
MathSciNet bibliographic data
MR2042930 (2004m:35027) 35B50 (35K55 35K57 53C44)
Chow, Bennett; Lu, Peng The maximum principle for systems of parabolic equations subject to an avoidance set. Pacific J. Math. 214 (2004), no. 2, 201–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement